Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The topology and geometry of embedded surfaces of constant mean curvature


Author: William H. Meeks III
Journal: Bull. Amer. Math. Soc. 17 (1987), 315-317
MSC (1985): Primary 53A10
MathSciNet review: 903741
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. D. Aleksandrov, Uniqueness theorems for surfaces in the large. I, Vestnik Leningrad. Univ. 11 (1956), no. 19, 5–17 (Russian). MR 0086338
  • 2. L. Barbosa, J. Gomes, and A. Silveira, personal communication.
  • 3. M. Callahan, D. Hoffman and W. H. Meeks III, Embedded minimal surfaces with 4 ends, preprint.
  • 4. G. Darboux, Leçons sur la theorie générale des surfaces, Première partie, Gauthier-Villars, Paris (nouveau tirage), 1941.
  • 5. David A. Hoffman and William H. Meeks III, Complete embedded minimal surfaces of finite total curvature, Bull. Amer. Math. Soc. (N.S.) 12 (1985), no. 1, 134–136. MR 766971, 10.1090/S0273-0979-1985-15318-2
  • 6. David A. Hoffman and William Meeks III, A complete embedded minimal surface in 𝑅³ with genus one and three ends, J. Differential Geom. 21 (1985), no. 1, 109–127. MR 806705
  • 7. D. Hoffman and W. H. Meeks III, The classical theory of minimal surfaces, preprint.
  • 8. N. Kapouleas, personal communication of thesis results.
  • 9. W. H. Meeks III, The topology and geometry of embedded surfaces of constant mean curvature, preprint.
  • 10. B. Palmer, Ph.D. Thesis, Stanford University, 1986.
  • 11. A. Silveira, Stable surfaces of constant mean curvature, Ph.D. thesis, IMPA, Rio de Janeiro, Brazil, 1986.
  • 12. Richard Schoen, Estimates for stable minimal surfaces in three-dimensional manifolds, Seminar on minimal submanifolds, Ann. of Math. Stud., vol. 103, Princeton Univ. Press, Princeton, NJ, 1983, pp. 111–126. MR 795231

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53A10

Retrieve articles in all journals with MSC (1985): 53A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15573-X